# SDR ASAA2022071739108

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 34,232 hours, 10,933 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 13431
- Condition: Faulty
- Location: Right Wing Tank
- Part time: 34,232 hours, 10,933 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUELING, FUEL SPILLING OUT OF RIGHT WING VENT. GROUNDED - YES. REMOVED AND REPLACED THE #2 COMP PROBE REF B737-900 AMM 28-41-21-400-801, OPS NML REF AMM 28-41-00-730-801.
